# SDR DALA2025010800176

- Difficulty date: January 8, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N350DN
- Make and model: Airbus A321-211
- Aircraft serial: 8207
- Aircraft time: 20,907 hours, 9,041 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3050, ROWS 3,4,17,18,21,22 EELS CLEAR LIGHTS INOP. CORRECTIVE ACTION: RECONNECTED CP TO LIGHTS IN SEAT ROWS 17,18,21,22 CKS GOOD ROWS 3 AND 4 NOT RECIEVING POWER 634270. REPLACED PWR SUPPLY FOR SEATS 3,4 ALL CKS GOOD ON EMERGENCY LIGHTS TEST REF A321 AMM 33-51. (LP 6953800)
